# SDR SWAA2021031753071

- Difficulty date: February 26, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Corroded
- Location: Rt Overwing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON R/H OVERWING EXIT CUTOUT SEAL RETAINER AT LOWER FWD CORNER; BS 619 COMMON TO LOWER SILL WEB; WL220; RBL71 / REMOVED AND REPLACED SEAL RETAINER AT R/H OVERWING EXIT CUTOUT LOWER FWD CORNER PER SRM 51-40-02 AND DWG 144A8803
